Found 3 results
Author Title [ Type(Asc)] Year
Filters: First Letter Of Title is O and Author is JunJie Wu  [Clear All Filters]
Journal Article
J. J. Wu and Irwin, E. G., Optimal land development with endogenous environmental amenities, American Journal of Agricultural Economics, vol. 90, pp. 232–248, 2008.
J. J. Wu and Boggess, W. G., The optimal allocation of conservation funds, Journal of Environmental Economics and management, vol. 38, pp. 302–321, 1999.
Book
J. M. Duke and Wu, J. J., The Oxford Handbook of Land Economics. New York: Oxford University Press, 2014.